No these are not pre-existing conditions. I was quoting the United
States Air Force that is warning all pilots off NutraSweet because of
their record of having grand mal seizues in the cockpits of commercial
airliners. Seizures also happened in lab animals fed NutraSweet. Dr.
Harry Waisman studied the effects of aspartame on primates. Seven infant
monkeys were fed the chemical in milk. One died after 300 days, 5 others
had Gran Mal seizures. Searle deleted these findgins when they submitted
his study to the FDA!
Researchers at Massachusetts Institute of Technology (MIT) surveyed 80
people who suffered brain seizures after eating or drinking products with
Aspartame. Said the Community Nutrition Institute: "These 80 cases meets
the FDA's own definition of an imminent hazard to the public health which
requires the FDA to expeditiously remove a product from the market."
Dr. H. J. Roberts, diabetic specialist, wrote in the Townsend Ltter for
Doctors, May, 1994 under the heading: MORE ON ASPARTAME AND SEIZURES:
"Some patients experienced seizures with minimal amounts - e.g., chewing
a stick of aspartame gum. Convulsions even have occurred in infants of
nursing mothers, who were drinking aspartame sodas, and in children
taking medicines and vitamins sweetened with aspartame."
He goes on to say: "Other neuropsychiatric complaints commonly
accompanied or preceded aspartame-related seizures. They include
headaches, dizziness, disorientation, confusion, severe anxiety,
hyperactivity, sleepiness, insomnia, numbness, paresthesias, atypical
facial pain, severe depression and slurred speech. Furthermore, my
observations are confirmed by hundreds of comparable seizure attacks
consumers have reported to the FDA."
"Aspartame and its derivatives are neurotoxin through various mechanisms."
Gwenne Allen who was recently on an NBC affiliate, Channel 4, out of
Miami exposing the entire FDA approval process (February 27 and February
28 -Sweet Sickness) had seizures for 8 years while she ws on NutraSweet.
When she read Dr. Roberts book: ASPARTAME (NUTRASWEET) IS IT SAFE? she
read about the seizures and immediately stopped consuming the product.
The seizures completely stopped!
It is very logical if you're having a problem, and you stop the product
that causes the problem, the identity of the culprit is obvious.
If you'll check the auto-responder of information on NutraSweet,
instructions given under "foot numbness - auto-responder" you'll see
The reason NutraSweet is of such concern to a diabaetic newsgroup is it
is recommended for diabetics by the American Diabetic Assn. who is
Monsanto funded. It is disastrous to a diabetic, especially because of
the wood alcohol in it which in your body converts to formaldehyde and
then formic acid (ant sting poison) and causes metabolic acidosis. This
information has been written in books and medical journals on the subject
and can be accessed through the auto-responder. Also it is disastrous to
the diabetic because the methanol converts to formaldehyde in the retina
of the eye. Diabetics are already known to have diabetic retinopathy,
and are known to be depleted in magnesium. Add this disastrous affect
and many times it has led to blindness. There are thousands of case
histories on file with the Aspartame Consumer Safety Network as to the
effects of NutraSweet on diabetics. You can call them at 214 352-4268.
Mary Nash Stoddard also heads the Worldwide Pilot Hotline which was setup
because of pilots problems using this product and having grand mal
seizures and vision disturbances.
Also, the methanol in NutraSweet breaks down the immune system which is
why there is an epidemic of chronic fatigue syndrome. In fact, Cher
advertised NutraSweet and had chronic fatigue syndrome because she also
used it. When I sent her the documentation she refused to renew her
Domain: betty at pd.org
On Sun, 23 Jul 1995 unidextr at parsifal.nando.net wrote:
> On Sun, 23 Jul 1995 01:37:04 -0400, Betty Martini <betty at noel.pd.org>
>> Initial comments of off topic (for this newsgroup) post deleted
>> <susceptible to flicker vertigo, or to flicker-induced epileptic
> <activity. It also means that all pilots are potential victims of sudden
> <memory loss, dizziness during instrument flight and gradual loss of vision."
>> Likewise the rest of it, for the same reason as given above.
>> I realize that this is as far off topic for this newsgroup as most of the
> articles you post, but with regard to the conditions cited, is it not true
> that these are conditions that in most if not all instance are pre existing
> and the ingestion of NutraSweet(tm) could be coincidental with the episodes
> of epilepsy or vertigo? Like much, again if not all, of the "proof" these
> reports are mainly based on anecdotal evidence and no correlation has been
> scientifically established between the ingestion of the product and the
> reported incidents????